New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Fluffytwo
Regular Member


Date Joined Sep 2006
Total Posts : 100
   Posted 12/14/2006 6:13 AM (GMT -7)   
 
My ortho put me on Mobic, also told me to continue Ultram???
Mobic seems okay but kept me awake I think.
Anyone else have problems with either drug??
 
Merry Chritmas,
Fluffytwo

momto3
Veteran Member


Date Joined Nov 2006
Total Posts : 1331
   Posted 12/14/2006 6:45 AM (GMT -7)   
Hi there,
 
I take Mobic, and no it doesn't keep me awake, and I don't even think that is a side affect? Anyway, it was the only one that worked that did not upset my stomach, after trying various types of NSAIDS.  I really like the Mobic and I take it along with Plaquenil.  Actually, it makes me a bit sleepy, and my dose it 7.5 twice daily, but I take it all at once.
 
How long have you been taking the Mobic? I'm sorry I am not familiar with Ultram.

elcamino
Veteran Member


Date Joined Sep 2005
Total Posts : 1744
   Posted 12/14/2006 6:50 AM (GMT -7)   
I took Mobic for a short while.  Didn't notice that it kept me awake--don't think that's a common side effect.  It didn't do anything for my joints either, and actually caused a lot of upper GI problems for me.  Rheumy thinks I may have had an upper GI virus at the same time I was taking Mobic because Mobic is supposed to be easier on your GI system.  He took me off it anyway.  I have no experience with ultram, but I currently take ultracet which is  ultram combined with acetaminephan.  I have few problems with it--sometimes it doesn't work as well as I would like, but it's not the only drug I take and it's certainly better than nothing.
 
Good luck!
Elcamino
Current dx: Rheumatoid Arthritis
Suspected dx: UCTD/Early Lupus
Current Meds: Enbrel, Plaquenil, Aciphex, Ultracet, Zyrtec, Allavert-D, Zantac, Tylenol PM
Past Meds: Relafen, Vioxx, Mobic, Voltaren, Sulfasalazine, Entocort, Prednisone, Humira, Reglan


Fluffytwo
Regular Member


Date Joined Sep 2006
Total Posts : 100
   Posted 12/14/2006 10:10 AM (GMT -7)   
Tnx for the reply, I will have to see. Hate new meds though.

Good Luck to you too,
Fluffytwo

Savvy63
Regular Member


Date Joined Nov 2006
Total Posts : 450
   Posted 12/22/2006 10:19 PM (GMT -7)   
Hi fluffy.
I took ultram/tramadol a few years ago for about 6 or 8 months. It took the edge off. My health has declined since then and it wouldn't do much for me now. The good thing about it though, was that it gave me zero side effects. :)
I am listing symptoms/test results cuz my Dr is still trying to figure out exactly what's going on with me. If any of this rings a bell with you, email me at daisyhen at msn dot com.
 
DDD- MRI confirmed
Arthritis-xray confirmed
disc slippage in neck-MRI confirmed
Fibro
IBS-D
Ulcers-endoscopic confirm
dishydrotic eczema
Costochondritis
Had both knees scoped in '93' (awesome improvement)
Are we having fun yet?


Fluffytwo
Regular Member


Date Joined Sep 2006
Total Posts : 100
   Posted 12/23/2006 2:20 AM (GMT -7)   
eyes  Hi Savvy,
Stopped ultram not much help. Mobic gave me tummy problems.
 
 
Kind of give up on meds to help. Hope you get a diagnosis. No it isn't fun
but guess we just keep trying.
 
Fluffytwo

Chartreux
Veteran Member


Date Joined Aug 2006
Total Posts : 9622
   Posted 12/23/2006 9:36 AM (GMT -7)   
awe FluffyTwo sorry your having such a hard time.
I take the Mobic(anti inflamatory) and the Ultram/Tramadol(pain med) and I also take Promethazine(nausea) because the tramadol makes me throw up. The Mobic can irritate the stomach and so can naproxen. Tell your doctor that it's up setting your stomach, okay. I also take zantac because i had two bleeding ulcers along with a lot of asthma meds.
Lots of Gentle Hugz from me to you.
nice to meet you fluffytwo!!

Fluffytwo
Regular Member


Date Joined Sep 2006
Total Posts : 100
   Posted 12/23/2006 10:44 AM (GMT -7)   
MEDS ARE NOT FUN FOR YOU EITHER.

HUGS, FLUFFYTWO

Savvy63
Regular Member


Date Joined Nov 2006
Total Posts : 450
   Posted 12/23/2006 11:33 AM (GMT -7)   
I wish my dr would give me something for nausea. I've had it for nearly a month and I've lost 10 pounds even pumped full of steroids. bleck
I am listing symptoms/test results cuz my Dr is still trying to figure out exactly what's going on with me. If any of this rings a bell with you, email me at daisyhen at msn dot com.
 
DDD- MRI confirmed
Arthritis-xray confirmed
disc slippage in neck-MRI confirmed
Fibro
IBS-D
Ulcers-endoscopic confirm
dishydrotic eczema
Costochondritis
Had both knees scoped in '93' (awesome improvement)
Are we having fun yet?

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 02, 2016 5:17 PM (GMT -7)
There are a total of 2,731,847 posts in 300,972 threads.
View Active Threads


Who's Online
This forum has 151131 registered members. Please welcome our newest member, veris.
317 Guest(s), 13 Registered Member(s) are currently online.  Details
Celeste15, F27, elkcaller, dizzydaisies, Helgramite, Wilderness, Michael_T, ASAdvocate, JFL1957, Mustard Seed, Sam1996, multifacetedme, joee


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer